# SDR SIMA20140613002

- Difficulty date: June 13, 2014
- Submitted: June 16, 2014
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 36,036 hours, 32,602 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHT ABOVE SERVICE DOOR INOPERATIVE.  FOUND LOOSE CONNECTION, SECURED CONNECTION.  OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
